# SDR VJ32001F00010

- Difficulty date: November 9, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Failed
- Location: Magneto
- Part time: 890 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW THE MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO.  DISTRIBUTOR BLOCK ASSEMBLY SENT TO MFG FOR INSPECTION.  NEW DISTRIBUTOR BLOCK ASSEMBLY INSTALLED IN MAGNETO.(K)
